IJPAM: Volume 54, No. 1 (2009)

AN EXTENSION OF METHOD OF QUASILINEARIZATION
FOR INTEGRO-DIFFERENTIAL EQUATIONS

Peiguang Wang$^1$, Yonghong Wu$^2$, B. Wiwatanapaphee$^3$
$^1$College of Electronic and Information Engineering
Hebei University
Baoding, 071002, P.R. CHINA
e-mail: [email protected]
$^2$Department of Mathematics and Statistics
Curtin University of Technology
GPO Box U1987, Perth, WA 6845, AUSTRALIA
$^3$Department of Mathematics
Mahidol University
Payathai, Bangkok, 10400, THAILAND


Abstract.This paper is devoted to existence and monotone approximation of the unique solution for integro-differential equation including a variety of possible cases by employing the method of generalized quasilinearization. Further, quadratic convergence of the monotone approximation is also discussed.

Received: April 24, 2009

AMS Subject Classification: 34B15, 39A12

Key Words and Phrases: integro-differential equations, quasilinearization, quadratic convergence, upper and lower solutions

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 54
Issue: 1